MathSciNet Relay Station
MathSciNet bibliographic data
MR2052507 65M60 (65M15)
Pani, Amiya K.; Sinha, Rajen K.; Otta, Ajaya K. An $H^1$-Galerkin mixed method for second order hyperbolic equations. Int. J. Numer. Anal. Model. 1 (2004), no. 2, 111–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement